# SDR GTIA020652

- Difficulty date: May 10, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT. LONGERON 29L CORRODED/GOUGE STATION 579-598.  REMOVED LONGERON 29L STATION 589-664.  LOCATED AND DRILLED HOLES IN REPAIR LONGERON 29L.  FABRICATED AFT LONGERON 29 SPLICE USING MATERIAL.  INSTALLED MID PIT LONGERON 29L SPLICE COMMON TO STATION 674.  (M)
